| Model Number |
68-800 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side deflation and hole in radius (edge).Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed an opening assessed as surgical damage.Additional observations: crease fold and wear abrasion observed on the device.No further actions are required as the device was implanted.
Event or Problem Description